Please offer me some insight and information if possible.
My mom has UC, question is:
Has anyone experienced a bad reaction to prednisone over time? After about taking prednisone for three weeks (while tapering it down), she began to experience rectal pain. This pain got severe over time. And after a recent colonoscopy, the doc. revealed that there was severe ulceration all over the place. But never in the past did she have pain in the rectal area. Do you think this could have been caused by a bad reaction to prednisone? Initially when she began taking it, it was working really well, as as the dosage decreased, she began to have some pain. However there was still a substantial amount of "mg" that she was still taking everyday. And the rectal pain has been pretty consistent, as she is still on it and tapering down. If someone can respond with their opinion and experience, it would certainly be appreciated.
Mom is currently taking 12 asacol a day, tapering down prednisone (is currently at 40 mg a day) and began remicade treatment last week. The rectal pain is the main problem, since it is really an issue prior to having BM, during, and after.